The 10 Best Resources For Lawyers
Interesting Facts That You Need To Know About Risperdal Gynecomastia Lawsuits
Nowadays, there is a certain case that is making quite a noise in the field of law and sciences wherein young boys have allegedly developed male breasts upon their usage of a certain antipsychotic drug called Risperdal and this is the reason why there are so many attorneys and lawyers conducting their own investigation. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Young males who have been taking prolactin, a hormone that is said to be present the drug Risperdal, may develop male breast, the growth is known for being referred to as gynecomastia by medical professionals and experts in the field of science. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.
There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. In the two thousand six issue of the Clinical Psychopharmacology Journal, a study was also published stating that risperidone, a generic of Risperdal, that is being administered to young males at doses used commonly for the treatment of psychotic symptoms also causes the increase in the level of prolactin, which leads to clinical consequences like gynecomastia.
Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. It would also be best for you to ask the help and assistance of lawyers dealing with this kind of cases for you to have a much better stand.
Recommended reference: helpful resources